MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 CR TIBIAL INSERT #9 8MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 CR TIBIAL INSERT #9 8MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 82-6-0908
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other similar events for the reported lot.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Study: total knee replacement left side on (b)(6) 2011.On (b)(6) 2018 patient reports instability due to posterior cruciate insufficiency of the left knee.Knee brace to treat the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding instability, audible noise and pain as a result of patellar subluxation involving a scorpio insert was reported.The event was confirmed.Method & results: device evaluation and results: not performed as product was not returned medical records received and evaluation: a review of the provided medical records and x-rays by a clinical consultant indicated: the likely cause of discomfort and ¿click¿ noted on the last office visit of (b)(6) 2018 is a subluxated un-resurfaced patella (natural patella) in the left total knee arthroplasty.There is no evidence this clinical situation is related to the well-fixed and properly situated femoral and tibial components.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the investigation concluded that the likely cause of discomfort and ¿click¿ noted on the last office visit of (b)(6) 2018 is a subluxated un-resurfaced patella (natural patella) in the left total knee arthroplasty.There is no evidence this clinical situation is related to the well-fixed and properly situated femoral and tibial components.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
SCORPIO NRG X3 CR TIBIAL INSERT #9 8MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8117141
Report Number0002249697-2018-03867
Device Sequence Number243786
Product Code JWH
UDI-Device Identifier07613327030662
UDI-Public07613327030662
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K071991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Catalogue Number82-6-0908
Device Lot NumberMKJ41A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight91